How Long Does Combivir Take To Work
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineThat is a good question. There is not much data on very long term use of Combivir and risk for new gut problems (partly due to fact that less and less use of Combivir in US at least). Since gut problems and gluten issues are common in general... Read more »
The Robert James Frascino AIDS FoundationDear DBF,First off, your HIV specialist should try to determine the exact cause or causes of your anemia. Since you experienced a significant drop in your hemoglobin shortly after beginning your HAART meds, this would be a prime suspect. Combivir... Read more »
University of North Carolina - Chapel HillI am a little unsure of the specifics of your exposure, or if you really had a true exposure. If you were wearing a condom during oral and vaginal sex, then you have hardly any chance of acquiring HIV from this experience and do not warrant... Read more »
University of Chicago HospitalsHi Andrea - First, you were correct to recognize the mistake right away and take your medications at that time; this will limit the chance that the drug levels in your blood will fall below the effective levels.Second, the risk of a single missed or... Read more »
Connect With Others
Posted by Anonymous, 2 RepliesHi pals. I was wondering if anyone on the regimen: Viracept+Combivir has any idea how good this regimen is. I want to know what's the average period of time some of you have been on these meds for. I've been taking them for about 7 months and on... Read more »
Posted by Anonymous, 3 RepliesIs anyone taking Combivir getting "morning" sickness. Since I have been taking this drug I have been experiencing nausea and vomiting in the morning as soon as I get up. It usually gets better by 9am, but isn't a pleasant thing to wake up to in... Read more »
Posted by placation, 4 RepliesHey guys (and gals). I am sure this has been addressed in some other post through some other thread in the past, but it would take forever to try to find those messages. So, here's my question and my issues...
My doc subscribed Sustiva + Combivir +... Read more »
Posted by paman1964, 5 RepliesI have been on these 2 drugs for almost a month and a half and have not had any side affects whatsoever.
I have a doctors appointment next Tuesday to see how these meds are working so I guess i will see what my viral load is then.
I have not had any... Read more »
Guides for People With HIV